Volume 33, Number 6
Previous Issue Next Issue

Qun Gu & Weiguo Gao

10.4208/jcm.1502-m4539

J. Comp. Math., 33 (2015), pp. 557-575.

Preview Full PDF Citation 65 1035 Abstract

Yana Di, Jelena Popovic & Olof Runborg

10.4208/jcm.1503-m4532

J. Comp. Math., 33 (2015), pp. 576-586.

Preview Full PDF Citation 63 1017 Abstract

Yuanling Niu, Chengjian Zhang & Kevin Burrage

10.4208/jcm.1507-m4505

J. Comp. Math., 33 (2015), pp. 587-605.

Preview Full PDF Citation 63 1062 Abstract

Carolina Domínguez, Gabriel N. Gatica & Salim Meddahi

10.4208/jcm.1509-m4492

J. Comp. Math., 33 (2015), pp. 606-641.

Preview Full PDF Citation 62 866 Abstract

Yuanpeng Zhu & Xuli Han

10.4208/jcm.1509-m4414

J. Comp. Math., 33 (2015), pp. 642-684.

Preview Full PDF Citation 68 1182 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80